# SDR 20010507CW007

- Difficulty date: March 7, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 11443012531
- Condition: Corroded
- Location: Fuselage
- Part time: 30,471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 FLOOR SUPPORT BRACKETS WERE FOUND WITH SIGNIFICANT CORROSION ON THE TOP SURFACE WHERE THEY ARE IN CONTACT WITH THE HONEYCOMB FLOOR PANEL.
